Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6 Publications
2025 | Published | Journal Article | IST-REx-ID: 19440 |

Y. Alon and M. Anastos, “The completion numbers of hamiltonicity and pancyclicity in random graphs,” Random Structures and Algorithms, vol. 66, no. 2. Wiley, 2025.
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 11706 |

A. Liebenau, L. Mattos, W. Mendonca dos Santos, and J. Skokan, “Asymmetric Ramsey properties of random graphs involving cliques and cycles,” Random Structures and Algorithms, vol. 62, no. 4. Wiley, pp. 1035–1055, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 9565 |

A. Ferber, M. A. Kwan, and B. Sudakov, “Counting Hamilton cycles in sparse random directed graphs,” Random Structures and Algorithms, vol. 53, no. 4. Wiley, pp. 592–603, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 9567 |

M. Krivelevich, M. A. Kwan, P. Loh, and B. Sudakov, “The random k‐matching‐free process,” Random Structures and Algorithms, vol. 53, no. 4. Wiley, pp. 692–716, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 9568 |

M. A. Kwan and B. Sudakov, “Intercalates and discrepancy in random Latin squares,” Random Structures and Algorithms, vol. 52, no. 2. Wiley, pp. 181–196, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv